# SDR ASAA2016102818498

- Difficulty date: October 28, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 36,789 hours, 10,951 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: DE
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT TOP OF DESCENT ON RECALL CONTROL CABIN ZONE TEMP LIGHT ILLUMINATED.  ACFT GROUNDED. CONFIRMED CONTROL CABIN ZONE TEMP ILLUMINATED ON RECALL. REF PACK TEMPERATURE CONTROL BITE PROCEDURE IAW FIM 21-62 TASK 801.  NR 1 PACK CONTROLLER SHOWS FLIGHT DECK TRIM VALVE FAULT. ACCOMPLISHED RESET, IAW FIM 21-62 TASK 833. COULD NOT DUPLICATE. OPS TEST NORMAL.
